Acute myocardial infarction due to coronary vasospasm in a heart transplant recipient

Dalzell, J. R., Jackson, C. E., Petrie, M. C. and Hogg, K. J. (2010) Acute myocardial infarction due to coronary vasospasm in a heart transplant recipient. American Journal of Emergency Medicine, 28(4), 539.e1-539.e4. (doi:10.1016/j.ajem.2009.08.007) (PMID:20466261)

Full text not currently available from Enlighten.

Abstract

Coronary vasospasm in the transplanted heart is a rare phenomenon. We report an unusual case of coronary vasospasm–induced myocardial infarction (MI) in a transplant recipient. The pathophysiology of this rare and potentially catastrophic phenomenon is also discussed.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Petrie, Professor Mark and Jackson, Dr Colette and Dalzell, Dr Jonathan
Authors: Dalzell, J. R., Jackson, C. E., Petrie, M. C., and Hogg, K. J.
College/School:College of Medical Veterinary and Life Sciences > Institute of Cardiovascular and Medical Sciences
Journal Name:American Journal of Emergency Medicine
Publisher:W.B. Saunders
ISSN:0735-6757
ISSN (Online):1532-8171
Published Online:09 March 2010

University Staff: Request a correction | Enlighten Editors: Update this record